# SDR AALA20130926003

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 83,961 hours, 13,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29B EMERGENCY LIGHT PATH MISSING LAMP.  REPLACED LAMP FOR SEAT 29B SEAT MOUNTED EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL
